Ripepi, V and Marconi, M and Moretti, MI and Clementini, G and Cioni, M-RL and de Grijs, R and Emerson, JP and Groenewegen, MAT and Ivanov, VD and Oliveira, JM (2014) The VMC Survey - VIII. First results for anomalous Cepheids. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 437 (3). 2307 - 2319. ISSN 0035-8711

J Oliveira - The VMC Survey - VIII First results for anomalous Cepheids.pdf - Published Version
Available under License Creative Commons Attribution.

Download (2MB) | Preview
Item Type: Article
Additional Information: This work is made available online in accordance with publisher policies
Uncontrolled Keywords: surveys; stars: variables: Cepheids; galaxies: distances and redshifts; Magellanic Clouds
Subjects: ?? Magellanic Clouds ??
Q Science > QB Astronomy
?? galaxies: distances and redshifts ??
?? stars: variables: Cepheids ??
?? surveys ??
Divisions: Faculty of Natural Sciences > School of Physical and Geographical Sciences
Related URLs:
Depositing User: Symplectic
Date Deposited: 03 Nov 2016 14:22
Last Modified: 03 Nov 2016 14:22

Actions (login required)

View Item View Item